# SDR CALA2015100500808

- Difficulty date: October 3, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 56,524 hours, 19,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Part number: 143A006227
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LT DRAG ANGLE CRACKED AT BS 540, STRINGER 22L EXTERNAL FUSELAGE.  R & R DRAG LINK ASSEMBLY.AT STATION 540, LT SIDE STRINGER 22L IAW SRM 51-40-02 & DWG 143A0060.
